American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26B99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Ciprian Demeter and S. Zubin Gautam. On the finite linear independence of lattice Gabor systems. Proc. Amer. Math. Soc. 141 (2013) 1735-1747.
Abstract, references, and article information   
View Article: PDF

[2] Valentino Magnani. Nonexistence of horizontal Sobolev surfaces in the Heisenberg group. Proc. Amer. Math. Soc. 138 (2010) 1785-1791. MR 2587463.
Abstract, references, and article information   
View Article: PDF

[3] Z. Ditzian and A. V. Prymak. Sharp Marchaud and converse inequalities in Orlicz spaces. Proc. Amer. Math. Soc. 135 (2007) 1115-1121. MR 2262913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Uri Abraham and Stefan Geschke. Covering $\mathbb R^{n+1}$ by graphs of $n$-ary functions and long linear orderings of Turing degrees. Proc. Amer. Math. Soc. 132 (2004) 3367-3377. MR 2073314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Horst Alzer and Stephan Ruscheweyh. On the intersection of two-parameter mean value families. Proc. Amer. Math. Soc. 129 (2001) 2655-2662. MR 1838789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Nilson C. Bernardes Jr.. A theorem on iterations of polynomial maps in several variables. Proc. Amer. Math. Soc. 126 (1998) 3037-3044. MR 1458863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Adam H. Lewenberg. Locally injective maps in o-minimal structures without poles are surjective. Proc. Amer. Math. Soc. 124 (1996) 2839-2844. MR 1327024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marvin Ortel. A counterexample to access theorems for $C\sp \infty$ functions . Proc. Amer. Math. Soc. 123 (1995) 819-825. MR 1239802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Manouchehr Ghamsari. Sobolev and quasiconformal extension domains . Proc. Amer. Math. Soc. 119 (1993) 1179-1188. MR 1169028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Wojciech Kucharz. Analytic and differentiable functions vanishing on an algebraic set . Proc. Amer. Math. Soc. 102 (1988) 514-516. MR 928970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1